Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 306, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 10, 2016, 2:30 PM CDT for Washington County, Mississippi; Chicot County, Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2016, 2:30 PM CDT (19:30 UTC)
- Expired
- Jul 10, 2016, 2:57 PM CDT
- In force
- 27 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chicot County, AR, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 154 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1666 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
043
WUUS54 KJAN 101930
SVRJAN
ARC017-MSC151-102015-
/O.NEW.KJAN.SV.W.0306.160710T1930Z-160710T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CDT SUN JUL 10 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...
SOUTHWESTERN WASHINGTON COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 315 PM CDT
* AT 229 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHICOT
JUNCTION...OR NEAR EUDORA...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
AVON AND WAYSIDE AROUND 255 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3315 9142 3336 9137 3330 9090 3308 9093
TIME...MOT...LOC 1929Z 275DEG 23KT 3320 9124
HAIL...1.00IN
WIND...60MPH
$$
101 follow-up statement
272
WWUS54 KJAN 101957
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
257 PM CDT SUN JUL 10 2016
ARC017-MSC151-102006-
/O.CAN.KJAN.SV.W.0306.000000T0000Z-160710T2015Z/
CHICOT AR-WASHINGTON MS-
257 PM CDT SUN JUL 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHICOT AND
SOUTHWESTERN WASHINGTON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3315 9142 3336 9137 3330 9090 3308 9093
TIME...MOT...LOC 1955Z 275DEG 23KT 3318 9103
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 10:14 AM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Jul 10, 10:14 AM CDT, 4 hours 16 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1014 AM CDT SUN JUL 10 2016 .UPDATE...Lots of convective debris showing up in the visible imagery this morning over the northwest third of the forecast area in immediate advance of the mid level trof axis. Meanwhile to the south, mostly clear skies have allowed mixing to crank up and the beginnings of some cumulus are being seen. Also observed in the satellite is an outflow boundary moving out of east central LA. The differential heating occurring between the cloud cover and clear skies looks to be most pronounced over the southwest this morning. Believe convective initiation will occur there by 16Z as the outflow begins to plow into the developing cumulus field. A limited threat of locally severe storms will exist again today as anomalously cool temps aloft combine with low level warmth to produce decent lapse rates. May see some hail with the stronger storms if they can develop some tilt. With the orientation of the winds aloft, storms with primarily eastward moving outflows should have the best chance of producing damaging wind gusts./26/ && .AVIATION...The mixed bag of morning flight restricted categories has now improved and all areas are VFR. The focus for today will be timing convection and the associated lower flight categories from that. Expecting an earlier start than typical with most activity in the 17-00z time window and will highlight the best times for storms from site to site as we get closer to TAF issuance. Look for VFR conditions to exist in the wake of storms and for much of the evening and night. However, there will be the opportunity for most sites to see MVFR conditions by 10z and will cover that accordingly. /CME/ && .PREV DISCUSSION... /issued 645 AM CDT SUN JUL 10 2016/ UPDATE... The forecast is generally on track for today, but have made some minor adjustments to the near term to cut back on the early morning thunderstorm chances along/south of I-20 and to mention fog over eastern MS. /EC/ PREV DISCUSSION... /issued 426 AM CDT SUN JUL 10 2016/ DISCUSSION... Short Term (Today through Monday night)...The near term will be headlined by a continuation of improved rain chances with some slight heat relief. Latest upper air analysis shows a mid/upper shortwave trough easing into the region. The approach of this feature was the impetus for increased precip coverage on Saturday, and with it now in closer proximity, we can expect to see a trend toward wetter continue. Though much of the residual convection from Saturday died off overnight, new development along outflow from a dying complex over North MS has been festering across the Delta through the early morning hours. There is a good chance this will continue to further develop downstream through the morning. In fact, most models suggest development will occur much earlier in the day today. Lower heights with the shortwave will result in steeper mid level lapse rates, and unlike yesterday deep layer shear is forecast to be more impressive (around 30 kt) through much of the day. This will fuel the potential for additional strong to severe storms capable of producing damaging wind gusts, which will continue to be highlighted in the HWO/graphics. Hail will continue to be less likely as freezing levels remain quite high. Isolated runoff issues from locally heavy rainfall will also be possible given the ample deep layer moisture in place. Monday looks to be quite similar to today, as the shortwave trough remains nearby. Consequently, we could once again see showers/storms develop earlier in the day. There could again be some strong storms around, but given uncertainty with respect to how convection will evolve (for instance, will early day activity put a damper on instability) we will hold off on mentioning this concern in the HWO at this point. The increased prevalence of clouds/precip will likely shave a few degrees off high temps both today and tomorrow. /DL/ Tuesday through Saturday night... The hot subtropical ridge will build back over the ArkLaMiss during the mid to late week as the current trough shifts east and weakens. Global models still forecast the trough to linger as a weak mid/upper level shear axis over the central/eastern Gulf states, and this combined with precipitable water values ~1.75 inches should provide support for isolated to scattered diurnal thunderstorm activity, particularly over eastern/southern portions of the forecast area. Forecasted thermodynamic parameters would support a few strong to severe microbursts. From Thursday into Friday, more pronounced troughing over the Upper Midwest and Northeast could mean greater influence from the westerlies over northern portions of the ArkLaMiss, resulting in greater potential for organized strong storms given increasing deep layer shear and steepening mid level lapse rates. But there are also signs that the mid level cap will keep a lid on deep convective potential. Otherwise, daytime heat indices and heat stress may creep back up to more dangerous levels by late week and into the weekend for most of the region, and this may eventually need a mention in the HWO. /EC/ AVIATION...Patchy fog and low clouds this morning with result in categorical reductions at a couple local terminals, but this should quickly dissipate after sunrise, with VFR conditions prevailing through most of the day. SHRA/TSRA are expected to be more numerous today, and these will result in ceiling/visby reductions, but they should be temporary. A few of the storms could be strong, capable of producing 30+ kt wind gusts. /DL/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 90 74 91 75 / 50 23 49 20 Meridian 91 73 91 74 / 63 28 54 23 Vicksburg 91 75 91 75 / 42 18 38 17 Hattiesburg 92 74 90 74 / 47 27 51 22 Natchez 90 74 90 74 / 45 19 38 19 Greenville 90 73 91 74 / 33 21 39 18 Greenwood 88 72 89 72 / 34 23 47 22 && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. && JAN/
Hazardous weather outlook, Jul 10, 4:10 AM CDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 410 AM CDT SUN JUL 10 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 110915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 410 AM CDT SUN JUL 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...LATE MORNING THROUGH EARLY EVENING STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY. DAMAGING WIND GUSTS, FREQUENT LIGHTNING, AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jul 10, 1:35 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
135 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 5 S PHILADELPHIA 32.69N 89.11W
07/10/2016 NESHOBA MS EMERGENCY MNGR
POWER LINE DOWN NEAR CO RD 505 AND 347
&&
CMELocal storm report, Jul 10, 1:41 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
141 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG 8 ENE WALNUT GROVE 32.64N 89.33W
07/10/2016 LEAKE MS LAW ENFORCEMENT
A TREE DOWN NEAR THE ROSEBUD COMMUNITY.
&&Special weather statement, Jul 10, 1:45 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
145 PM CDT SUN JUL 10 2016
MSZ031-101900-
LOWNDES MS-
145 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOWNDES COUNTY
UNTIL 200 PM CDT...
AT 145 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF BENT OAK...OR 7 MILES SOUTH OF COLUMBUS...MOVING
SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
LOWNDES COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3329 8836 3329 8843 3334 8855 3351 8846
3348 8829
TIME...MOT...LOC 1845Z 294DEG 9KT 3340 8843
CMESpecial weather statement, Jul 10, 2:09 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
209 PM CDT SUN JUL 10 2016
MSZ042-043-101930-
MADISON MS-YAZOO MS-
209 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN YAZOO AND WEST
CENTRAL MADISON COUNTIES UNTIL 230 PM CDT...
AT 208 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER PHOENIX...OR 18 MILES NORTHEAST OF REDWOOD...MOVING EAST AT 15
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN YAZOO
AND WEST CENTRAL MADISON COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS: SATARTIA.
LAT...LON 3269 9057 3270 9037 3249 9038 3250 9045
3256 9045 3254 9047 3254 9048 3252 9050
3252 9052 3251 9052 3251 9055 3253 9056
3253 9058 3255 9059 3255 9062
TIME...MOT...LOC 1908Z 284DEG 14KT 3259 9052
CMESpecial weather statement, Jul 10, 2:11 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
211 PM CDT SUN JUL 10 2016
MSZ036-042-043-102000-
HOLMES MS-MADISON MS-YAZOO MS-
211 PM CDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN YAZOO...CENTRAL
MADISON AND SOUTH CENTRAL HOLMES COUNTIES UNTIL 300 PM CDT...
AT 210 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MIDWAY...OR 17 MILES EAST OF YAZOO CITY...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
VAUGHAN AROUND 220 PM CDT.
PICKENS AROUND 225 PM CDT.
CAMERON AROUND 235 PM CDT.
CAMDEN AROUND 240 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3291 8992 3289 8996 3288 8996 3288 8984
3289 8980 3288 8978 3251 8993 3264 9030
3297 9018
TIME...MOT...LOC 1910Z 281DEG 27KT 3289 9010
10Special weather statement, Jul 10, 2:19 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 219 PM CDT SUN JUL 10 2016 MSZ039-046-102000- NOXUBEE MS-KEMPER MS- 219 PM CDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KEMPER AND SOUTHEASTERN NOXUBEE COUNTIES UNTIL 300 PM CDT... AT 216 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF ELECTRIC MILLS...OR 18 MILES EAST OF PRESTON...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... PAULETTE AROUND 235 PM CDT. COOKSVILLE AROUND 250 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SCOOBA AND SHUQUALAK. LAT...LON 3276 8837 3277 8861 3303 8862 3307 8833 TIME...MOT...LOC 1916Z 267DEG 14KT 3288 8851 10
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:20 PM CDT | Special Weather Statement | JAN | Sharkey | 40 min |
| Jul 9, 8:16 PM CDT | Special Weather Statement | JAN | Yazoo | 44 min |
| Jul 10, 11:38 AM CDT | Special Weather Statement | JAN | Madison | 37 min |
| Jul 10, 11:42 AM CDT | Special Weather Statement | JAN | Leake | 33 min |
| Jul 10, 12:09 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 66 min |
| Jul 10, 12:39 PM CDT | Special Weather Statement | JAN | Leake | 36 min |
| Jul 10, 12:57 PM CDT | Special Weather Statement | JAN | Noxubee | 33 min |
| Jul 10, 1:05 PM CDT | Special Weather Statement | JAN | Madison | 25 min |
| Jul 10, 1:06 PM CDT | Special Weather Statement | JAN | Attala | 24 min |
| Jul 10, 1:17 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 43 min |
| Jul 10, 1:21 PM CDT | Special Weather Statement | JAN | Neshoba | 24 min |
| Jul 10, 1:45 PM CDT | Special Weather Statement | JAN | Lowndes | 15 min |
| Jul 10, 2:09 PM CDT | Special Weather Statement | JAN | Yazoo | 21 min |
| Jul 10, 2:11 PM CDT | Special Weather Statement | JAN | Madison | 49 min |
| Jul 10, 2:19 PM CDT | Special Weather Statement | JAN | Noxubee | 41 min |
| Jul 10, 3:08 PM CDT | Special Weather Statement | JAN | Forrest | 52 min |
| Jul 10, 3:45 PM CDT | Special Weather Statement | JAN | Sharkey | 45 min |
| Jul 10, 3:48 PM CDT | Special Weather Statement | JAN | Washington | 42 min |
| Jul 10, 3:59 PM CDT | Special Weather Statement | JAN | Jones | 46 min |
| Jul 10, 4:04 PM CDT | Special Weather Statement | JAN | Leflore | 41 min |
| Jul 10, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 44 min |
| Jul 10, 4:29 PM CDT | Special Weather Statement | JAN | Forrest | 31 min |
| Jul 10, 6:10 PM CDT | Special Weather Statement | JAN | Copiah | 35 min |
| Jul 10, 6:23 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 37 min |
| Jul 10, 6:32 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 43 min |
| Jul 10, 1:08 PM CDT | Special Weather Statement | JAN | Ashley | 37 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.